Periodic orbits in planar linear systems with input saturation

Abstract : We present sufficient conditions for the existence of periodic orbits of saturating planar systems. We characterize inner and outer sets bounding the periodic orbits. A method to build these bounds, based on the solution to a convex optimization problem, is proposed and illustrated with numerical examples.
Type de document :
Article dans une revue
IEEE Control Systems Letters, IEEE, 2018, 2 (3), pp.435-440. 〈10.1109/LCSYS.2018.2841807〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01811047
Contributeur : Giorgio Valmorbida <>
Soumis le : mercredi 9 janvier 2019 - 10:29:29
Dernière modification le : jeudi 7 février 2019 - 15:32:58

Fichier

chaos-2-final.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Thomas Lathuiliere, Giorgio Valmorbida, Elena Panteley. Periodic orbits in planar linear systems with input saturation. IEEE Control Systems Letters, IEEE, 2018, 2 (3), pp.435-440. 〈10.1109/LCSYS.2018.2841807〉. 〈hal-01811047〉

Partager

Métriques

Consultations de la notice

146

Téléchargements de fichiers

2